MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Catalog Number 100303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemoptysis (1887)
Date of Event 06/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be submitted via follow-up report within 30 days of receipt.
 
Event or Problem Description
Shortly after device implantation, the patient experienced coughing and hemoptysis, along with mild shortness of breath.These symptoms were addressed during hospitalization, and the patient has since recovered and been discharged.No further complications have been reported.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h1, h2.H3, h4, h6 and h11.(h3) right heart catheterization is a procedure that carries inherent risks, including bleeding and vascular complications.Among these, hemoptysis is a known procedural complication and is noted in the product's risk documents and instructions for use as a potential risk of the overall procedure.Hemoptysis is typically a transient and reversable adverse event, which may occur secondary to patient factors and/or injury to the arterial vessel wall through handling of interventional products used during the implant procedure (such as guidewires or the delivery system).Despite these considerations, the cordella system provides meaningful clinical benefits through remote pulmonary artery pressure monitoring, which supports more effective management of chronic heart failure.The product used in this case was not returned for analysis and as such, a product malfunction could not be confirmed.Considering all information available at this time, handling and procedural factors (multiple guidewires used and difficulty gaining wire access at the target location due to patient anatomy) and/or patient factors (hypertension, vessel anatomy, large right ventricle, anti-platelet therapy) may have been contributing factors to this event.There is no evidence to suggest a design or manufacturing cause for this event.As such, no additional preventative or corrective actions are required.
 
Event or Problem Description
Additional information received indicates that during the implant procedure, vessel access was initially achieved but wire access was lost during advancement of the ds, requiring multiple rewiring attempts until successful deployment was completed using a 0.014 grand slam wire.The act was elevated at 305, above the recommended 200 prior to insertion.Post-procedure, the patient experienced minor coughing and shortness of breath, with a small amount of bleeding observed via suction.A chest x-ray was performed, oxygen therapy initiated, and protamine administered per physician orders before transfer to the icu for observation.Within 45-60 minutes, the patient stabilized with normal vital signs, was alert and oriented, and required no further intervention.The patient was discharged later that day, and by (b)(6) 2025, a clinical specialist confirmed he was home and recovering well.

Brand Name
CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd
#500w
naperville, IL 60563
3316840727
MDR Report Key22581708
Report Number3024985933-2025-00023
Device Sequence Number15450112
Product Code MOM
UDI-Device Identifier00850008997006
UDI-Public850008997006
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number100303
Device Lot NumberE240916-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer10/22/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown